# SDR FDEA201009223645

- Difficulty date: September 22, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N515059
- Condition: Corroded
- Location: Bs 324-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT INTERCOSTAL HAS CORROSION AROUND HOLES BS 324 TO 340 RBL 25.75. ( ELONGATED HOLES )
